MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an intracept procedure where the l5 lumbar vertebrae and s1 sacral vertebrae were accessed, and the targets were reached successfully.While accessing l5, the provider noted he was in the pedicle and based on imaging, it was possible he was accessing the inferior portion of the pedicle.After the procedure, the patient experienced minor weakness in their right leg.The patient elected to go to the hospital for observation due to lack of support at home.The patient was released within twenty-four hours.It was noted by the provider that the patient has some psychiatric issues, but the patient has recovered.The physician assessed that the patients nerve may have been aggravated during the procedure.The patient was in good health and did not have any further issues.The devices were discarded by the medical facility.
 
Additional Manufacturer Narrative
This report is being submitted to correct the describe event or problem field (b5) in section b, adverse event/product problem, manufacturer state (d3) in section d, suspect medical device, and device code (h6) in section h, device manufacturers only.
 
Event or Problem Description
It was reported that the patient underwent an intracept procedure where the l5 lumbar vertebrae and s1 sacral vertebrae were accessed, and the targets were reached successfully.While accessing l5, the provider noted he was in the pedicle and based on imaging, it was possible he was accessing the inferior portion of the pedicle.After the procedure, the patient experienced minor weakness in their right leg.The patient elected to go to the hospital for observation due to lack of support at home.The patient was released within twenty-four hours.The patient was in good health and did not have any further issues.The devices were discarded by the medical facility.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22868838
Report Number3006630150-2025-06738
Device Sequence Number9285582
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)270204(10)36509579
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number36509579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/19/2025
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient SexFemale
Patient RaceBlack Or African American